# SDR FDKA200606144

- Difficulty date: June 27, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 13,422 hours, 12,625 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FDM 6072 MCO - CREW REPORTED THE SERVICE DOOR HANDLE STUCK IN THE OPEN POSITION.  MAINTENANCE LUBED THE DOOR.
